Antonio Laface

Full Professor
Departamento de Matematica
Facultad de Ciencias Fisicas y Matematicas
Universidad de Concepción
Casilla 160-C, Concepción (Chile)

e-mail:  alaface@udec.cl
Phone: +56 41 220 3173
Fax:     +56 41 220 3321

Papers
Preprints
Software
Lecture notes
Book: Cox rings

Papers

  1. Euler sequence for complete smooth k*-surfaces, with M. Melo. To appear in J. Algebra. arXiv:1405.7776
  2. Computing Cox rings, with J. Hausen, S. Keicher, Mathematics of Computation, 85 (2016), no. 297, 467--502.
  3. On cubic elliptic varieties, with J. Hausen, A.L. Tironi, L. Ugaglia, Trans. Amer. Math. Soc., http://dx.doi.org/10.1090/tran/6353
  4. Cox rings of extremal rational elliptic surfaces, with M. Artebani, A. Garbagnati, Trans. Amer. Math. Soc., http://dx.doi.org/10.1090/tran/6378
  5. Cox rings of cubic surfaces and Fano threefolds, with U. Derenthal, J. Hausen, A. Heim, S. Keicher, J. of Algebra 436 (2015) 228--276.
  6. On Büchi's K3 surface, with M. Artebani, D. Testa, Math. Z., 278, Issue 3-4, (2014), 1113 -- 1131.
  7. Linear systems on a class of anticanonical rational threefolds, with C. De Volder, J. Pure Appl. Algebra 218 (2014), no. 6, 1095--1106.
  8. Secant varieties of Segre-Veronese embeddings of (P1)r, with E. Postinghel, Math. Ann. 356, (2013), 1455 - 1470.
  9. Nef and semiample divisors on rational surfaces, with D. Testa, London Mathematical Society Lecture Note Series, 405 (2013), 429 - 446.
  10. Hypersurfaces in Mori dream spaces, with M. Artebani, J. Algebra, 371 (2012), 26-37.
  11. Standard classes on the blow-up of P^n at points in very general position, with L. Ugaglia, Comm. Algebra, 40 (2012), no.6, 2115–2129.
  12. Cox rings of surfaces and the anticanonical Iitaka dimension, with M. Artebani, Advances in Math., 226, no. 6, (2011), 5252-5267.
  13. Special systems through double points on an algebraic surface, Proc. Amer. Math. Soc. 139 (2011), 1971-1981.
  14. On Cox rings of K3-surfaces, with M. Artebani and J. Hausen, Compositio Math. 146 (2010), 964-998.
  15. On multiples of divisors associated to Veronese embeddings with defective secant variety, with L. Ugaglia, Bull. Belg. Math. Soc. Simon Stevin, 16, no. 5, 933-942, 2009.
  16. Picard-graded Betti numbers and the defining ideals of Cox rings, with M. Velasco, J. Algebra 322, no. 2, 353--372, 2009.
  17. A survey on Cox rings, with M. Velasco, Geom. Dedicata 139, 269--287, 2009.
  18. Introducción a la Geometría Tropical, Trabajos de Matemática, Serie ``B'', IV Encuentro Nacional de Álgebra. Universidad Nacional de Córdoba, Argentina, 37-59, 2008.
  19. On linear systems of P3 through multiple points, with C. De Volder, J. Algebra, 310, 207--217, 2007.
  20. Elementary (-1)-curves of P3, with L. Ugaglia, Comm. Algebra, 35, 313--324, 2007.
  21. On a class of special linear systems of P3, with L. Ugaglia, Trans. Amer. Math. Soc., 358, 5485--5500 (electronic), 2006.
  22. Base locus of linear systems on the blowing-up of P3 along at most 8 general points, with C. De Volder, Pacific J. Math., 223, 17--34, 2006.
  23. Linear systems on generic K3 surfaces, with C. De Volder, Bull. Belg. Math. Soc. Simon Stevin, 12, 481--489, 2005.
  24. A note on the very ampleness of complete linear systems on blowings-up of P3, with C. De Volder, "Projective varieties with unexpected properties", Walter de Gruyter GmbH & Co. KG, Berlin, 231--236, 2005.
  25. A conjecture on special linear systems of P3, with L. Ugaglia, Rend. Sem. Mat. Univ. Politec. Torino, 63, 107--110, 2005.
  26. Recent results on linear systems on generic K3 surfaces, with C. De Volder, Rend. Sem. Mat. Univ. Politec. Torino, 63, 91--94, 2005.
  27. Degeneration of linear systems through fat points on K3 surfaces, with C. De Volder, Trans. Amer. Math. Soc., 357, 3673--3682 (electronic), 2005.
  28. A counterexample to a conjecture on linear systems on P3, with L. Ugaglia, Adv. Geom., 4, 365--371, 2004.
  29. Quasi-homogeneous linear systems on P2 with base points of multiplicity 5, with L. Ugaglia, Canad. J. Math., 55, 561--575, 2003.
  30. On linear systems of curves on rational scrolls, Geom. Dedicata, 90, 127--144, 2002.
  31. A very ampleness result, Matematiche (Catania), 52, 431--442, 1997.